Restless Legs Syndrome
10,363 members6,404 posts

Update re 'disappointed'

Hi everyone- just an update on a recent post having to put off seeing my cardiologist as he was on medical leave, He will be back next week and am anxious to discuss a procedure that will help me get off my blood thinner, Coumadin. I feel it is contributing to my rls probs and want to come off this harsh drug. I know this is more of a cardiac issue but as many of us have more than one medical prob has anyone had any probs using this drug and having more rls symptoms? Take care, burmag.

4 Replies
oldestnewest

Hey Burma! No cardiac issues, but just following your post. How are you doing?

Reply

Hi, Jess, Thank you for asking.My cardiologist is back and I'm looking forward to us making decisions about discontimuing the blood thinner. Take care. Burma

Reply

I am on blood thinners and they do not affect my RLS at all. If your doc wants you on blood thinners there is a good reason for it, I am sure.

Reply

Nightdancer, I agree there are good reasons for taking blood thinners but they are harsh medicines and not without side effects. Quite a few cardiac patients want to stop them and there are safe ways of doing it. There is a procedure that my docs and I are talking about called the Watchman Procedure. (You might want to google it). Just because a doctor prescribes something doesn't mean there are no other options. And I am not a patient who sits by quietly without questioning other available options. Now that my cardiologist is back it looks like this procedure might work for me, and it is done by my cardiac group at my hospital. I did the research and my doctor has a very open mind about it.I consider myself a partner in my medical care not a passive observer. BTW, have you read some of the online info re severe side effects of coumadin? I am already having some side effects and I really don't want to end up with an amputation. I am happy that you are asymptomatc with your Coumadin. Many of us are not that lucky! BTW research tells us (at least in the US) that the third leading cause of death after cancer and heart disease is healthcare mistakes. Interesting! burmag

Reply

You may also like...